Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

I. FragalĂ  - F. Gazzola - G. Lieberman

Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains

created on 20 Oct 2004
modified by fragala on 15 Dec 2005

[BibTeX]

Published Paper

Inserted: 20 oct 2004
Last Updated: 15 dec 2005

Journal: Discrete Contin.Dynam. Systems
Volume: Supplement
Pages: 280-286
Year: 2004

Abstract:

For a class of anisotropic elliptic problems in bounded domains $\Omega$ we show that the convexity of $\Omega$ plays an important role in regularity and nonexistence results.

Keywords: anisotropic Sobolev spaces, $\alpha$-starshaped domains


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1